# SDR DALA2018101406122

- Difficulty date: October 13, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 120,515 hours, 16,977 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 27AB ARE INOPERATIVE. MAINTENANCE FOUND WIRE DAMAGED AND REPAIRED. SYSTEM OPERATION IS NORMAL.
